# SDR ASOA05327

- Difficulty date: April 9, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,199 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM DEPARTURE, UPON SELECTING GEAR UP, ALL 3 GEARS REMAINED DOWN AND THE CREW RECEIVED AN ANTI-SKID IB MESSAGE ACCOMPANIED BY A PARK BRAKE SOV MESSAGE.  THE TOWER DECLARED AN EMERGENCY AS A PRECAUTION AND THE AC RETURNED TO DEPARTURE, LANDING SAFELY.  MAINT REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU); AND ALSO CYCLED THE GEARS SEVERAL TIMES.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE. (K)
